# SDR TSAA0549046

- Difficulty date: October 9, 2005
- Submitted: October 12, 2005
- Operation: Air carrier
- Aircraft: N739AL
- Make and model: Boeing 737-73A
- Aircraft serial: 28500
- Engine: Ge CFM567B24
- System (JASC): 4920 · APU Core Engine
- Part: Fcu
- Part number: 4419215
- Part serial: CUC10977
- Condition: Defective
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT CHECK, APU AUTO SHUTDOWN ON RAMP, SENSING LOW OIL PRESSURE.  T/S IAW FIM 49-90/802-803 TROUBLESHOT IAW FIM.  REPLACED APU LUBE MODULE TASK 49-91-11-4/PG. 1-  REPLACED FCU IAW 49-31-11-4/SEC 4 199286 ITEM 2/3. LEAK AND OPS CHECK GOOD.  NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
